Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Atripla And Depression?

Atripla And Depression?

I've been on Atripla for about 9 years now. I didn't notice it until recently but I have had mountains of mood swings, terrible depression, and I feel anxious so so often. There's also this fear this odd fear of just "doing" anything. Has anyone experienced this?

A myHIVteam Member said:

I was having problems with Atripla, bad dreams ,very nervous and just did feel myself. So I talked to my Dr and he switched me to Genvoya. No problems or side effects. Maybe it's time for a change in your meds

posted over 4 years ago
A myHIVteam Member said:

Atripla is what I started treatment on. It got me to an undetectable status really quick but the side affects were terrible. The first day I had to call in sick to work because I felt drunk. After that initial pill, I felt like a zombie just floating through life. Never experienced the dreams that even my doctor warned me about, but decided to switch to stribild after a few weeks of not feeling like myself

posted over 4 years ago
A myHIVteam Member said:

I did take Atripla as well for a while but switched to Bupropion..No major side effects..

posted over 4 years ago
A myHIVteam Member said:

The First month was horrible,weird dreams,insomnia and drowsiness oh my!that ended,then after a while I realized I developed lactose intolerance plus I have never regained weight,was a 48kg then(always been petite) but now I think I am at like 42,I think,I have not weighed myself but everyone keeps asking me,why I have lost so much weight,thank God, they know I have a stressful job so they all just attribute the weight loss to work. Lately,that is almost 1year,because I just confirmed the dates,I am anxious and with mood swings,when I am alone,I cry a lot! I think depression just set in :-(.

edited, originally posted over 3 years ago
A myHIVteam Member said:

A triple. Almost made me lose reality.
Was nervous to go to sleep..same dream every nite..getting murdered..over and over.

posted over 4 years ago
Already a Member? Log in